# SDR HALA2019071500353

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 3,299 hours, 648 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 889148
- Part serial: D0045175
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENGINE #1 FIRE LOOP B FAULT.  FOUND #1 ENG PYLON FIRE DETECTOR LOOP B INSULATION CHECK FAILED. REPLACED LOOP B PYLON FIRE DETECTOR PER AMM 26-12-16-400-803. REINSTALLED PYLON FIRE-DETECTOR RAMP ASSY PER AMM 26-12-16-400-802. OPS CHK GOOD.
